# SDR FDEA2020061981267

- Difficulty date: June 18, 2020
- Submitted: June 30, 2020
- Operation: Air carrier
- Aircraft: N602FE
- Make and model: Doug MD-11F
- Aircraft serial: 48402
- Aircraft time: 87,829 hours, 22,174 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Support Fitting
- Part number: ARC70561
- Condition: Corroded
- Location: Rt Wing Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT HAND WING TRAILING EDGE - OUTBOARD FLAP VANE NR 4 FROM INBOARD FITTING FOUND CORROSION AROUND A HOLE.  CORROSION AROUND HOLE AT THE RIGHT WING TRAILING EDGE, OUTBOARD FLAP VANE NR 4 FROM INBOARD FITTING REWORKED AND FOUND EXCEEDS LIMITS IAW SRM 57-50-02-2R, REPAIR 5, FIGURE 201.  AN OVERSIZED BUSHING WAS FABRICATED IAW SRM 57-50-02-2R, REPAIR 5, FIGURE 201, AND EA 1-5750-T0354672, PART 1, STEP 1A.  THE OVERSIZED BUSHING WAS INSTALLED IAW AMM 27-50-32-4.  THE REPAIR WAS CLASSIFIED AS MINOR IAW GMM 6-2-100.
